ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On some general hybrid transforms

Chakrabarti, A and Hamsapriye, * (2000) On some general hybrid transforms. In: Journal Of Computational and Applied Mathematics, 116 (1). pp. 157-165.

[img] PDF
1234.pdf - Published Version
Restricted to Registered users only

Download (90kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...


A class of generalized hybrid Fourier transforms is introduced and the associated inversion formulae are derived. Results for the known special cases are found to be straight forward. Certain important relations connecting various types of Fourier transforms are also derived. A simple application of one such generalized transform is explained briefly.

Item Type: Journal Article
Publication: Journal Of Computational and Applied Mathematics
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Generalized hybrid Fourier transforms;Hilbert transform;Surface water waves;Surface tension.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 14 Oct 2008 06:24
Last Modified: 19 Sep 2010 04:50
URI: http://eprints.iisc.ac.in/id/eprint/15956

Actions (login required)

View Item View Item